# SDR VJ32003F00000

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2851
- Condition: Failed
- Location: Air Pump
- Part time: 520 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN UP,  OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHT RPM.  TESTED SYSTEM AND FOUND ENGINE DRIVEN AIR PUMP NO WORKING PROPERTY.  BELIEVE DRY AIR PUMP VANES ARE WORN.
